Comportement asymptotique des dimensions des covariants
Bulletin de la Société Mathématique de France, Tome 119 (1991) no. 2, p. 217-230
@article{BSMF_1991__119_2_217_0,
     author = {Brion, Michel and Dixmier, Jacques},
     title = {Comportement asymptotique des dimensions des covariants},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {2},
     year = {1991},
     pages = {217-230},
     doi = {10.24033/bsmf.2165},
     zbl = {0769.14016},
     mrnumber = {93a:20068},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1991__119_2_217_0}
}
Brion, Michel; Dixmier, Jacques. Comportement asymptotique des dimensions des covariants. Bulletin de la Société Mathématique de France, Tome 119 (1991) no. 2, pp. 217-230. doi : 10.24033/bsmf.2165. http://www.numdam.org/item/BSMF_1991__119_2_217_0/

[1] Bourbaki (N.). - Groupes et algèbres de Lie, Chap. 9. - Masson, 1982. | MR 682756 | MR 84i:22001 | Zbl 0505.22006

[2] Broer (B.). - Hilbert series in invariant theory. - Thesis, Rijksuniversiteit te Utrecht, 1990.

[3] Howe (R.). - Asymptotics of dimensions of invariants for finite groups, J. of Algebra, t. 122, 1989, p. 374-379. | MR 999080 | MR 90d:16001 | Zbl 0693.20005

[4] Kraft (H). - Geometrische Methoden in der Invariantentheorie. Aspects of mathematics, Vieweg & Sohn, Braunschweig, 1984. | MR 768181 | MR 86j:14006 | Zbl 0669.14003 | Zbl 0569.14003

[5] Moralès (M.). - Fonctions de Hilbert, genre géométrique d'une singularité quasi-homogène de Cohen-Macaulay, C. R. Acad. Sci. Sér. I Math., t. 301, 1985, p. 699-702. | MR 818548 | MR 87e:14003 | Zbl 0598.14045

[6] Mumford (D.) and Fogarty (J.). - Geometric invariant theory. 2nd ed., Springer-Verlag, Ergebnisse der Mathematik und ihrer Grenzgebiete 34, 1982. | Zbl 0504.14008

[7] Popov V.L. - Contractions of the actions of reductive algebraic groups, Math. USSR Sbornik, t. 58, 1987, p. 311-335. | Zbl 0627.14033

[8] Springer (T.A.). - Invariant theory. - Lecture Notes in Math., 585, 1977. | MR 447428 | MR 56 #5740 | Zbl 0346.20020

[9] Sylvester (J.J.). - Tables of the generating functions and ground-forms of the binary duodecimic, with some general remarks, and tables of the irreductible syzygies of certain quantics, Amer. J. Math., t. 4, 1881, p. 41-61. | JFM 13.0100.03 | MR 1505287